# SDR MALA976371

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH2466805305
- Condition: Failed
- Location: Rt Inlet
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT CYCLES ON AND OFF.  RETURNED TO MSP.  MAINTENANCE REPLACED RIGHT UPPER INLET DUCT, OPS AND LEAK CHECK GOOD.
